MathSciNet Relay Station
MathSciNet bibliographic data
MR2587090 (2011j:37052) 37D25 (34D08 37C55 39A12)
Avila, Artur Density of positive Lyapunov exponents for quasiperiodic ${\rm SL}(2,\Bbb R)$-cocycles in arbitrary dimension. J. Mod. Dyn. 3 (2009), no. 4, 631–636.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement